Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER)
WARNINGS AND PRECAUTIONS
Drug-induced Lupus Erythematosus
- Cases of drug-induced lupus erythematosus have been reported with some interferon beta products, including BETASERON. Signs and symptoms of drug-induced lupus reported in BETASERON-treated patients have included rash, serositis, polyarthritis, nephritis, and Raynaud’s phenomenon. Cases have occurred with positive serologic testing (including positive anti-nuclear and/or anti-double-stranded DNA antibody testing). If BETASERON-treated patients develop new signs and symptoms characteristic of this syndrome, BETASERON therapy should be stopped.
- The following adverse reactions have been identified during postapproval use of Betaseron. Because these reactions are reported voluntarily from a population of uncertain size, it is not always possible to reliably estimate their frequency or establish a causal relationship to drug exposure…